×

Found 57 Documents (Results 1–57)

100
MathJax

Denoising and inpainting of images using TV-type energies: theoretical and computational aspects. (English. Russian original) Zbl 1381.94011

J. Math. Sci., New York 219, No. 6, 899-910 (2016); translation from Probl. Mat. Anal. 87, 69-78 (2016).
MSC:  94A08 49J10 68U10
PDF BibTeX XML Cite
Full Text: DOI

Existence of generalized minimizers and dual solutions for a class of variational problems with linear growth related to image recovery. (English. Russian original) Zbl 1331.49014

J. Math. Sci., New York 210, No. 4, 458-475 (2015); translation from Probl. Mat. Anal. 81, 107-120 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On some perturbations of the total variation image inpainting method. III: Minimization among sets with finite perimeter. (English. Russian original) Zbl 1335.49024

J. Math. Sci., New York 207, No. 2, 142-146 (2015); translation from Probl. Mat. Anal. 78, 27-30 (2015).
MSC:  49J45 94A08 68U10
PDF BibTeX XML Cite
Full Text: DOI

On some perturbations of the total variation image inpainting method. II: Relaxation and dual variational formulation. (English. Russian original) Zbl 1321.49054

J. Math. Sci., New York 205, No. 2, 121-140 (2015); translation from Probl. Mat. Anal. 77, 3-18 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On some perturbations of the total variation image inpainting method. I: Regularity theory. (English. Russian original) Zbl 1321.49060

J. Math. Sci., New York 202, No. 2, 154-169 (2014); translation from Probl. Mat. Anal. 76, 39-52 (2014).
MSC:  49N60 94A08 68U10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification